# SDR CALA2017103003876

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,236 hours, 19,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Target
- Condition: Faulty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE LIGHT WENT OUT IN FLIGHT. R&R GIRT BAR ACTUATOR TARGET OPS CHECK NORMAL PER AMM 25-66-11.
